# SDR AALA202506270401

- Difficulty date: June 12, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 148A8667U18
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULKHEAD FITTING ATTACH BRACKET AT BS 1088, RBL 14. REPLACED BRACKET PER AARD 51-00-05-1.
